# SDR AALA20100301TUL04

- Difficulty date: March 1, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCS LONGERON 2 CRACKED AFT OF STATION 1418.  PERFORMED LONGERON SPLICE PER AARD 53-30-00-2.
